# SDR SWAA2021090313321

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 53,013 hours, 31,581 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Punctured
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193B PANEL SCREW HOLES ELONGATED AND INNER SURFACE PUNCTURED ; / [01] R&R CENTER WING TO BODY PANEL 193B PER AMM 53-51-21.
